MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 29MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY IRELAND - 9616671 ATTUNE MEDIAL DOME PAT 29MM; ATTUNE IMPLANT : KNEE PATELLA
Catalog Number 151820029
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Erythema (1840); Fever (1858); Unspecified Infection (1930); Pain (1994); Swelling (2091); Injury (2348); Osteolysis (2377); No Code Available (3191)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a first-stage left knee revision due to infection, pain, swelling, erythema, and fevers.The surgeon noted gross purulence encountered upon entering the knee.There was significant subsidence of the femoral component and tibial tray.The femoral component, patella component, and tibial tray were all grossly loose at both the bone to cement and cement to implant interfaces.The surgeon reported osseous erosive changes on both femoral and tibial sides.The surgeon placed an antibiotic spacer and performed an irrigation and debridement.Two depuy cement products were used during the primary operation.Doi: (b)(6) 2016.Dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).The device associated with the reported event was not returned to the investigation site for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE MEDIAL DOME PAT 29MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8917013
Report Number1818910-2019-101871
Device Sequence Number1812425
Product Code JWH
UDI-Device Identifier10603295056669
UDI-Public10603295056669
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K103756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number151820029
Device Lot Number5031062
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR